# SDR DLM88071055

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 47,537 hours, 36,383 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5935811501
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, MLG FITTING WAS FOUND WITH BORE OVERSIZED BEYOND AD AND SERVICE REWORK DRAWING LIMITS.  BOEING WAS CONTACTED FOR APRPOVAL TO INSTALL OVERSIZED BUSHING, AND PROVIDED APPROPRIATE APPROVALS AS DETAILED IN 273922-14AD REVISION A.
